×

zbMATH — the first resource for mathematics

Some threshold results for models of myelinated nerves. (English) Zbl 0454.92009

MSC:
92Cxx Physiological, cellular and medical topics
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carpenter, G.A., A geometric approach to singular perturbation problems with applications to nerve impulse equations, J. differential equations, 23, 335-367, (1977) · Zbl 0341.35007
[2] Hastings, S.P., The existence of homoclinic and periodic orbits for the Fitzhugh-Nagumo equations, Quart. J. math., 27, 123-134, (1976) · Zbl 0322.92008
[3] Yamaguchi, M., The asymptotic behavior of the solution of a semilinear partial differential equation related to an active pulse transmission line, Proc. Japan acad., 39, 726-730, (1963) · Zbl 0173.11901
[4] Yoshizawa, S.; Kitada, Y., Some properties of a simplified nerve equation, Math. biosci., 5, 385-390, (1969) · Zbl 0186.53803
[5] Aronson, D.G.; Weinberger, H.F., Nonlinear diffusion in population genetics, combustion, and nerve propagation, () · Zbl 0325.35050
[6] Goldman, L.; Albus, J.S., Computation of impulse conduction in myelinated fibres; theoretical basis of the velocity-diametric relation, Biophys. J., 8, 596-607, (1968)
[7] Rashevsky, N., Mathematical biophysics, Vol. 1, (1960), Dover · JFM 64.1148.01
[8] Scott, A.C.; Scott, A.C., More on myelinated nerve model analysis, Math. biophys., Math. biophys., 29, 363-371, (1967)
[9] Walter, W., Differential and integral inequalities, (1970), Springer New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.